# SDR 97ZZZX2460

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Impeller
- Part number: 900D3448004103
- Condition: Shaft Play
- Location: Blower
- Part time: 1,284 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE/TRANSMISSION SYS BLOWER IMPELLER EXCESSIVE PLAY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  CORES RETURNED TO MDHS FROM RNO.
